# SDR SIMA2018112616006

- Difficulty date: November 16, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,384 hours, 28,849 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Rudder System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1-2 INOP OVER 180 KNOTS. DID NOT HAVE AN OVERWEIGHT LANDING.-C/A-REF FIM 27-22-00-810-804-A, RPL'D SYS 2 RUDDER PERSSURE SW IN REF TO AMM 27-23-04 & OPS CHKED RUDDER SYS OK IN REF TO AMM 27-23-00. NO FAULT & LEAK FOUND.
